# SDR AALA20130414001

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 37,807 hours, 15,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON ROW 16 INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT AT ROW 16.  OPS CHECK NORMAL.
